Well, I’ve made it to the end of Week 3! In a way it seems like it has taken forever to get here, but at the same time it feels just like yesterday since I quit. It’s been quite the journey thus far.
Unlike the previous two posts on this topic, this will just be a summary of the week instead of the day to day. That’s simply because I’m pretty much symptom free now! I went from basically dying the first week and half, to getting it together the latter half of the second week, to now freedom! I say that with a bit of an asterisk which I’ll explain below, but I kind of had a hunch that I’d get through this quicker than the advertised four weeks. What I’ve experienced may not be what you’ll experience, our journey is unique to oneself and there are many different factors to consider. But I highly encourage you to stay the course as the benefits are well worth the struggle!
When I reach the end of Week Four I’m going to write a summary of my experience, one that’s focused more on what I did that really helped and what you can expect at the end of the road. Less on the symptoms and how I’m feeling. Plus, I think it’s incredibly important to focus on all of the positive changes you’ll experience. After all, that’s a big reason as to why we’re all doing this!
Okay, for the asterisk part. In the second week, I’ve noticed that I had a bit of a lingering sinus infection which is directly attributed to smoking. So, I’ve been on antibiotics (amoxicillin clavulanate,) for about a week now. One of the side effects is headaches.
Now, I’m not sure if I’m still feeling withdrawal symptoms, or if it was the extreme heat and the fact that I’ve been incredibly busy, or if its the antibiotics, but I’ve had a massive headache/migraine this weekend. To compound the problem, I took the usual 400mg of Motrin and a Sudafed to help, but instead it just made me feel sick. So much that I barely got out of bed Saturday and am now just beginning to feel back to normal. But, I was wiped clean of energy Saturday; upset stomach, headaches, a bit of brain fog and confusion. I like to think that that’s not the withdrawal symptoms, as both Amox and Sudafed have side effects similar to withdrawal symptoms. So while Monday through Friday were as normal as I could hope, Saturday reminded me what week one was like and today (Sunday) has been more like week two. But I did want to note that just in case I begin to experience anything unexpected in week four. For now, I’m blaming the medication as I’m feeling much better, but wish me luck!
I want to end off by saying thank you to everyone here in this amazing forum! You have all been such an inspiration to me! The beginning was incredibly challenging, but I’ve found comfort in this community either by reading and/or interacting with you all. I seriously don’t think I would’ve made it this far without you, so thank you so much!
I’ve thought about this some, but when my four weeks are up, I do plan on staying involved in this community. This is bigger than me and you never know when or by how much you’re actually helping others. I hope my story encourages you to push forward! Trust me, I’m nothing special, only human, you can totally do this too!
OK, Off to week four!